# SDR REXA2024090300679

- Difficulty date: June 28, 2023
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 33,931 hours, 23,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119049
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE STRINGER HAS CHAFE DAMAGE LOCATED AT F.S. 1162 STRINGER 7L REPAIRED STGR 7 AT FS:1162 IAW SRM 53-00-03
